Taking Harvoni on the last 12 weeks with Ribivarin, what are the side effects ?
loukazoo When you get these meds they almost always have a staff to go over all of this with you and a special nurse you can call you should call the office and get them to take care of this or if you think your having a side effect let them know what your problems are..THIS IS the newest and best treatment they have now But sounds like kinda of a flakey office because what they are treating you almost always have to go through a class so give the office a call and get your questions answered lot less side effects with this one then the older ones out before and much better sucess..good luck Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jul 2014 • 1 answer
Posted 13 Nov 2014 • 212 answers
Posted 24 Feb 2015 • 1 answer
Posted 6 Apr 2015 • 1 answer
Posted 13 Aug 2015 • 2 answers